A.C Mexcold - Imexpharm Pharmaceutical

A.C Mexcold - Imexpharm Pharmaceutical

Filed in : Drug List A Category

The drug brand named A.C Mexcold contains generic salt-Acetaminophen and is manufactured by Imexpharm Pharmaceutical.
A.C Mexcold is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- N02BE51-Paracetamol, combinations excluding psycholeptics.

Generic Salts


Acetaminophen
Chlorpheniramine Maleate

Available types of drugs

Capsules; Oral; Acetaminophen 325 mg; Chlorpheniramine Maleate 2 mg

Medical categories

Human Drug
Analgesics (non-opioid) and antipyretics
Cough and cold preparations
Propylamine derivatives

Usage-Diseases

N02BE51-Paracetamol, combinations excluding psycholeptics
R06AB54-Chlorphenamine, combinations
Manufacturers
Imexpharm Pharmaceutical


More Posts